I'm so sorry the botillium injection didn't work. Do keep us informed what the doctor suggests. What symptoms are back? I recall your reason for having the second procedure was to regain control of your vocal chords.
The chrico muscle thickening causes lactic acid to secrete and from there on my glands in my neck gets swollen and I have a permanent sore throat. Even itchy chest pains and swollen epiglottis that makes it hard to eat. The voice problem is the least of my concern.
The botillium injection only lasts for 3 months and then you have to go again and eventually only the Myotomy will really solve the problem, but I am not even considering it.
Hi....so sorry ....and I hope u get positive results with this next injection.....
Did ur Dr suggest what they feel may have caused this?
Again the reason I ask is bcuz my friend that has a similar issue had an over exposure to carbon monoxide...not enuff to sicken her, but enuff to cause this, she worked in a bank with a parking space below the offices...and the fumes leaked into the offices over time and caused this.
I have a complicated history with GERD and this could be the cause as I've had PH impedance study done in 2010 and that was abnormal and tests indicated hypotensive LES and UES. Possibly a motor disorder?
It is very frustrating, as I am sure your friend has told you? not something that can cause cancer or anything serious, but it effects they way you talk, eat and ultimately feel. I wake up with a sore throat in the mornings, during the day it gets worse and by bed time I have te rely on sleeping medication to get me through the night!
How old is your friend? is she considering to go for frequent injections or is surgery an option?
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.